# SDR SWAA2022030381314

- Difficulty date: March 20, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N746SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29798
- Aircraft time: 69,717 hours, 40,989 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR BOARD 221BF AFT OUTBOARD TAB IS BROKEN. / REMOVED & REINSTALLED FWD CABIN FLOOR BOARD 221BF I.A.W AMM 53-20-00-400-801. REPAIRED FORWARD CABIN FLOOR BOARD 221BF AFT OUTBOARD TAB I/A/W SRM 53-00-50-2R-1 STEP 3 A-M
